# SDR 99ZZZX4496

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2784F
- Make and model: Bolkms BO105S
- Aircraft serial: S621
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1053025151
- Condition: Cracked
- Location: Tail Boom
- Part time: 9,805 hours
- Component: 10530101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND FRAME 10L CRACKED LEFT SIDE APPROXIMATELY 2 INCHES LONG RUNNING FROM INSIDE LIP LATERALLY OUTBOARD.
